# SDR 9JLA2014043003800

- Difficulty date: April 23, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 5,376 hours, 4,141 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6228440003
- Part serial: 3680
- Condition: Defective
- Part time: 5,376 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEY HAD INTERMITTENT RADAR FAULT ANNUNCIATIONS FOLLOWED BY RADAR THUMPING NOISE. TROUBLESHOOTING DETERMINED THE WEATHER RADAR PN 622-8440-003, SN 3680 WAS DEFECTIVE.  THE RADAR UNIT WAS REPLACED WITH A REPAIRED UNIT.
